# SDR HEEA0013000

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 205040231009
- Condition: Corroded
- Location: M/R Xmsn
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RING GEAR CORROSION ON UPPER AND LOWER FLANGES.
